# SDR SCNA97336

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58224
- Condition: Discharged
- Location: Cabin
- Component: Loctite
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT SECTION OF THE EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR AFT SECTION OF TRACK LIGHTING, PATH LIGHTING CHECKED NORMAL.
